RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2012, Volume 73, Issue 2, Pages 175–200 (Mi mmo530)  

This article is cited in 3 scientific papers (total in 3 papers)

An asymptotic formula for polynomials orthonormal with respect to a varying weight

A. V. Komlov, S. P. Suetin

Steklov Mathematical Institute of the Russian Academy of Sciences

Full text: PDF file (390 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2012, 73, 139–159

Bibliographic databases:

UDC: 517.53
MSC: Primary 42C05; Secondary 33C45, 33C50, 33D45
Received: 17.05.2012

Citation: A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight”, Tr. Mosk. Mat. Obs., 73, no. 2, MCCME, Moscow, 2012, 175–200; Trans. Moscow Math. Soc., 73 (2012), 139–159

Citation in format AMSBIB
\Bibitem{KomSue12}
\by A.~V.~Komlov, S.~P.~Suetin
\paper An asymptotic formula for polynomials orthonormal with respect to a varying weight
\serial Tr. Mosk. Mat. Obs.
\yr 2012
\vol 73
\issue 2
\pages 175--200
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184971}
\zmath{https://zbmath.org/?q=an:1277.42031}
\elib{http://elibrary.ru/item.asp?id=21369353}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2012
\vol 73
\pages 139--159
\crossref{https://doi.org/10.1090/S0077-1554-2013-00204-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888346159}


Linking options:
  • http://mi.mathnet.ru/eng/mmo530
  • http://mi.mathnet.ru/eng/mmo/v73/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. V. Komlov, S. P. Suetin, “An asymptotic formula for polynomials orthonormal with respect to a varying weight. II”, Sb. Math., 205:9 (2014), 1334–1356  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Levin E., Lubinsky D.S., “Bounds and Asymptotics For Orthogonal Polynomials For Varying Weights”: Levin, E Lubinsky, DS, Bounds and Asymptotics For Orthogonal Polynomials For Varying Weights, Springerbriefs in Mathematics, Springer, 2018, 1+  crossref  mathscinet  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:436
    Full text:112
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019